Mary Beth Lawler Art Blog
I am three weeks out from the last chemo infusion and some side affects are disappearing and some new ones are popping up. Nausea and metallic taste are gone but watery eyes, swelling and fingernails falling off have set in. They have given me drugs for both the eyes and swelling (Yeah! more drugs!) but there isn't much they can do for dead fingernails. I started radiation yesterday and it is indeed very quick and uneventful. Side effects of the radiation will start to show up as the treatments continue, skin damage (I have drugs) and fatigue mostly. Oh good, fatigue, I wouldn't want that to go away! I will have 30 treatments, Monday through Friday for 6 weeks. The people at the Center are fabulous, it was a little chilly this morning so they wrapped me in warm blankets. How great is that? People tell me I have hair growing in, peach fuzz really, but I can't see it so they might be kidding me. The hair and the fingernails will grow back in time and my energy will return soon enough. By early August this should all be fading into memory BUT you can still feel free to cook for me and visit and bring me things!